# SDR ASOA2013110509327

- Difficulty date: October 12, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 33,986 hours, 31,081 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BRACKET CRACKED AT FS 718, BELOW STR 11L.  REPAIRED IAW REO 601R-53-61-5060.
